Lisa P

I just purchased the Colonix and Toxinout but now I am concerned about the side effects of taking the products. I sing and am in the public eye a lot, and what I’ve read about the mucus, sore throat, hives, tongue sores etc. makes me very nervous to start this now. Are the symptoms less, do you know, if you take the two products separately than if taken together? Do you get these symptoms often?

For me, the cold symptoms were the only ones that were strong enough to slow me down. So far, everything else has been just a mild annoyance. I wish I could give you more definitive advice, but we’re all individuals, and react as individuals. The more messed up we get the longer it takes to get well. The less robust our system the more reaction we’ll have. Our system’s sensitivity determines how strongly we’ll react. Our mental health and attitude plays a part as well.

Bear in mind big cleansing may not come immediately. I’m 7 weeks into this and the cold symptoms have been the biggie so far. Terry’s grossest reaction was right at the beginning when we killed the infection. He had black vomit and black diarrhea, neither of which was connected to Dr. Natura products.

What we experience depends on all of the above individualities and on what toxins are exposed when the layers of plaque are removed. Each layer of plaque doesn’t necessarily cover the same thing, so reaction as well as intensity may vary.

Taking the products separately is certainly an option. Staggering the start is also an option. Starting both and backing off on the Toxinout if your reaction is too strong is an option. You have to make the best decision for you, your goals and your lifestyle.

I wish you all the best. Let me know if there’s anything more I can do.